Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sudden appearance of body rash - HIV related?
Dec 30, 2002

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been hospitalized for HIV-related illnesses, or used any medications whatsoever. In the last two weeks, I have developed a body rash on my arms, back, lower back, chest, and legs. Sometimes, the skin is raised. At other times, it is flat, and red, and blotchy. It is at its worst just before bed and after I wake up. Could this be HIV-related, or am I just paranoid?

Thanks.

Response from Dr. Henry

Rashes are very common in the general population and more common still in HIV infected persons. Skin conditions commonly seeni n HIV infected persons include severe dry skin, seborrhea, folliculitis, and fungal skin infections. Correctly diagnosing and treating those and other causes of rashes can be a challenge and generally requires a physical examination and a good history. Often the help of a skin specialist is invaluable. KH



Previous
PN pain & numbness
Next
chromium

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement